advertisement
Question
Posted by: lynne | 2010/11/09

confused

hi Doc
please can you tell me the side effects of epilum?
my daughter is taking concerta 74mg in the morning and 36 after 3pm, epilum 300mg in the morning and 500mg at night, and she was on risperlet 1.5mg in the morning and 2mg in the evening.
she has been on this dose for 6months, she picked up 15kgs. after further consultation with her doctor he took her off the risperlet. Now she appears to have a twitch thing that she cant stop fidgeting and moving her feet and hands. what could this be? she has never done this before.
reg lynne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lynne
Involuntary movements can definitely be a side effect of the Epilim but Concerta can also causes twitching (tourette's syndrome). Let your doctor know.
See http://home.intekom.com/pharm/byk/convulex.html
(Convulex is the same as Epilim)
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/09

Hallo Lynne
Involuntary movements can definitely be a side effect of the Epilim but Concerta can also causes twitching (tourette's syndrome). Let your doctor know.
See http://home.intekom.com/pharm/byk/convulex.html
(Convulex is the same as Epilim)
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement